Jump to content




Photo
- - - - -

My withdrawal


  • Please log in to reply
4 replies to this topic

#1 SpartanForce

SpartanForce

    Member

  • Member
  • Pip
  • 256 posts

Posted 14 February 2013 - 03:37 PM

Sup. I have being taking clonazepam for about 8 months now, on dosages 0,5mg twice a day and more if needed.

 

Recently I decide it to quit this medication. It's been a week since I'm only taking 0,2mg twice a day, and now I want to just take 0,2mg at the evening until I can quit forever.

 

I have being feeling very anxious, but I guess that will pass with time? Or I'm tapering off too quickly?


Diagnosis: PTSD, Depression, Schizoid PD, OCD and Anxiety.
Meds: Abilify 15mg AM, Rivotril 0,5mg (2x), Atenolol 50mg (2x), Losartan 50mg (2x), Artane 5mg (2x), Glifage 1000mg AM, Venlift OD 150mg AM.



#2 bluechick

bluechick

    Member

  • Member
  • Pip
  • 1161 posts

Posted 14 February 2013 - 04:06 PM

You're tapering off too quickly.  I made the mistake of guessing on my own taper schedule and I suffered for it.  

 

Good luck, Spartan.  I wish you a speedy withdrawal.


Edited by thesystemisdown, 18 February 2013 - 11:09 PM.
Removing a link

Dx: Bipolar Disorder I, ADD, BDD
Rx: Lamictal 300mg; Wellbutrin 300mg: Celexa 40mg
FAIL: Lithium; Geodon. Abilify


#3 melissaw72

melissaw72

    My mind works like lightning. One brilliant flash and it's gone.

  • Member
  • Pip
  • 18186 posts

Posted 14 February 2013 - 07:08 PM

When I weaned down on Klonopin it took a very long time.  I went from about 3 mg/day to 0.5 mg/day but it took about 4-5 months at least.

 

Also, maybe you are anxious because your body needs the klonopin to help to not be anxious, and weaning down isn't helping.  Just something to think about.


Current Psychiatric Dxs ... Schizoaffective, bipolar type; Anxiety disorder, PTSD, agoraphobia

Also recovered Anorexic/Bulimic finally after 20 years.

Current meds: Provigil, Klonopin, Xanax, Naltrexone, Wellbutrin SR, Abilify, Lamictal, Prozac, Lansoprazole, Linzess, QVAR inhaler, Xopenex inhaler, Methimazole, Flonase, Propranolol, Flexeril, Zofran.

Any questions just ask :)

 

"I've learned so much from my mistakes, I think I'll make a few more."


#4 SpartanForce

SpartanForce

    Member

  • Member
  • Pip
  • 256 posts

Posted 15 February 2013 - 01:04 AM

nah the extreme anxiety is withdrawal

coun't handle the anxiety today, tomorrow I will come back to the 0,2mg (2x) and try to mantain that for at least 2 weeks.


Diagnosis: PTSD, Depression, Schizoid PD, OCD and Anxiety.
Meds: Abilify 15mg AM, Rivotril 0,5mg (2x), Atenolol 50mg (2x), Losartan 50mg (2x), Artane 5mg (2x), Glifage 1000mg AM, Venlift OD 150mg AM.


#5 sonicwhite

sonicwhite

    The great unknown

  • Member
  • Pip
  • 1011 posts

Posted 16 February 2013 - 08:06 AM

When you just get sick of the medication and you just make up your mind and don't focus on the withdrawals. It makes it alot easier but, I have been on it for 4 yr;s and I just got sick of it..

 

 

But this is just me opinion and deliverance from the drug...I hated the way it was making me feel...And in a weird way the ritalin takes my anxiety away...


Edited by sonicwhite, 16 February 2013 - 08:08 AM.

Diagnosed Drug Induced Psychosis...ADHD.....OCD.....Cannibas Psychotic Disorder..GAD.....Major Depression disorder-recurrent...Severe, Bipolar I....Migraines, Cluster headaches.... .

 

 

 

 

 

 

Gabapentin...600 mg once a day....Effexor XR 225 mg.....Risperdal...4 mg....Zoloft 200 mg...Valporic acid 250 mg... clonazepam 1 mg twice daily. Seroquel 200 mg once at night.....Prilosec 25 mg in the morning......Inderal 60 mg ER one in the morning. Remeron 45 mg once at night. Naratriptan 2.5 PRN .....Lyrica 75 mg 3x daily....

 

 

 

The sun is a round window into the city of gold.






The content of individual posts on this site are the sole work of their authors and do not necessarily reflect the opinions and/or policies of the Administrators, Moderators, or other Members of the Crazyboards community. Health related topics should not be used for the purpose of diagnosis or substituted for medical advice. It is your responsibility to research the accuracy, completeness, and usefulness of all opinions, services, and other information found on the site, and to consult with your professional health care provider as to whether the information can benefit you.